Publication Cover
Applicable Analysis
An International Journal
Volume 87, 2008 - Issue 6
77
Views
4
CrossRef citations to date
0
Altmetric
Original Articles

Boundary controllability of non-linear stochastic differential inclusions

&
Pages 709-722 | Received 06 Sep 2007, Accepted 18 May 2008, Published online: 27 Jul 2010
 

Abstract

The article is concerned with the boundary controllability of non-linear stochastic differential inclusions in a Banach space. Sufficient conditions for the boundary controllability are obtained by using a fixed point theorem for condensing maps due to Leray–Schauder non-linear alternative.

2000 Mathematics Subject Classification:

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,361.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.